# SDR YENA2023083001003

- Difficulty date: August 29, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N942JB
- Make and model: Airbus A321-231
- Aircraft serial: 06279
- Aircraft time: 34,510 hours, 6,707 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT#2885, LAX-MIA. 'DRY ERASE MARKER ODOR DESCENDING THROUGH 10,000 FT. SMELL DISSIPATED WHEN PACK 1 TURNED OFF; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10 (4) 1 C PER TSM 05-50-00-810-085-B / TSM 05-50-00-810-085-D AIRCRAFT IS OK FOR SERVICE STS# Q6TR841X.'
